Results 1 to 10 of about 4,303 (113)

Existence of Positive Solutions for a Class of px,qx-Laplacian Elliptic Systems with Multiplication of Two Separate Functions

open access: yesComplexity, 2020
The paper deals with the study of the existence of weak positive solutions for a new class of the system of elliptic differential equations with respect to the symmetry conditions and the right hand side which has been defined as multiplication of two ...
Youcef Bouizem   +2 more
doaj   +2 more sources

Boundary regularity for manifold constrained p(x)‐harmonic maps

open access: yesJournal of the London Mathematical Society, Volume 104, Issue 5, Page 2335-2375, December 2021., 2021
Abstract We prove partial and full boundary regularity for manifold constrained p(x)‐harmonic maps.
Iwona Chlebicka   +2 more
wiley   +1 more source

Positive solutions for the fractional Schrödinger equations with logarithmic and critical non‐linearities

open access: yesTransactions of the London Mathematical Society, Volume 8, Issue 1, Page 206-242, December 2021., 2021
Abstract In this paper, we study a class of fractional Schrödinger equations involving logarithmic and critical non‐linearities on an unbounded domain, and show that such an equation with positive or sign‐changing weight potentials admits at least one positive ground state solution and the associated energy is positive (or negative).
Haining Fan, Zhaosheng Feng, Xingjie Yan
wiley   +1 more source

Regularity for the two‐phase singular perturbation problems

open access: yesProceedings of the London Mathematical Society, Volume 123, Issue 5, Page 433-459, November 2021., 2021
Abstract We prove that an a priori bounded mean oscillation (BMO) gradient estimate for the two‐phase singular perturbation problem implies Lipschitz regularity for the limits. This problem arises in the mathematical theory of combustion, where the reaction diffusion is modeled by the p‐Laplacian. A key tool in our approach is the weak energy identity.
Aram Karakhanyan
wiley   +1 more source

Large Energy Bubble Solutions for Schrödinger Equation with Supercritical Growth

open access: yesAdvanced Nonlinear Studies, 2021
We consider the following nonlinear Schrödinger equation involving supercritical growth:
Guo Yuxia, Liu Ting
doaj   +1 more source

Analysis of positive solutions to one-dimensional generalized double phase problems

open access: yesAdvances in Nonlinear Analysis, 2022
We study positive solutions to the one-dimensional generalized double phase problems of the form: −(a(t)φp(u′)+b(t)φq(u′))′=λh(t)f(u),t∈(0,1),u(0)=0=u(1),\left\{\begin{array}{l}-(a\left(t){\varphi }_{p}\left(u^{\prime} )+b\left(t){\varphi }_{q}\left(u ...
Son Byungjae, Sim Inbo
doaj   +1 more source

A Liouville theorem for the Hénon-Lane-Emden system in four and five dimensions

open access: yesAdvanced Nonlinear Studies, 2022
In the present article, we investigate the following Hénon-Lane-Emden elliptic system: −Δu=∣x∣avp,x∈RN,−Δv=∣x∣buq,x∈RN,\left\{\begin{array}{ll}-\Delta u={| x| }^{a}{v}^{p},& x\in {{\mathbb{R}}}^{N},\\ -\Delta v={| x| }^{b}{u}^{q},& x\in {{\mathbb{R}}}^{N}
Li Hang
doaj   +1 more source

On a weighted elliptic equation of N-Kirchhoff type with double exponential growth

open access: yesDemonstratio Mathematica, 2022
In this work, we study the weighted Kirchhoff problem −g∫Bσ(x)∣∇u∣Ndxdiv(σ(x)∣∇u∣N−2∇u)=f(x,u)inB,u>0inB,u=0on∂B,\left\{\begin{array}{ll}-g\left(\mathop{\displaystyle \int }\limits_{B}\sigma \left(x)| \nabla u\hspace{-0.25em}{| }^{N}{\rm{d}}x\right){\rm ...
Abid Imed, Baraket Sami, Jaidane Rached
doaj   +1 more source

Leray-Schauder’s solution for a nonlocal problem in a fractional Orlicz-Sobolev space

open access: yesMoroccan Journal of Pure and Applied Analysis, 2020
Via Leray-Schauder’s nonlinear alternative, we obtain the existence of a weak solution for a nonlocal problem driven by an operator of elliptic type in a fractional Orlicz-Sobolev space, with homogeneous Dirichlet boundary conditions.
Boumazourh Athmane, Srati Mohammed
doaj   +1 more source

Eigencurves of the p(·)-Biharmonic operator with a Hardy-type term

open access: yesMoroccan Journal of Pure and Applied Analysis, 2020
This paper is devoted to the study of the homogeneous Dirichlet problem for a singular nonlinear equation which involves the p(·)-biharmonic operator and a Hardy-type term that depend on the solution and with a parameter λ.
Laghzal Mohamed   +3 more
doaj   +1 more source

Home - About - Disclaimer - Privacy